5.01.2013

Implant Updates

It's been 4 weeks of having the new BC implant and at the time of writing this post all was going good just dealing with bruising and healing up right. Here I am now and I have some other details I want to get out because it's been a struggle lately.

Firstly, I've been more emotional and crying in the last 4 weeks than I have since I was in high school 5 years ago. My eyes are constantly burning because I've been constantly crying. Whether it's because something upsets more or because I'm not feeling good, I'm crying. I have been one to normally control those emotions and I've been able to hold it in but I have zero control right now. The water works have been endless and it's getting me discouraged. I asked my husband last night if he's over the tears yet or if he knows he has to deal with emotions on a daily basis yet because it's been that bad. Poor guy.

Secondly, I have been so nauseous! Again, I am used to nausea from migraines and can handle it pretty well normally, but I am dying! I have been throwing up daily at least twice a day and it's been a roller coaster of never knowing if I'll be able to keep food down or if I'll be in bed. I have a prescription for nausea from my doctor but it makes me so sleepy so it's been hard taking it during the day. I've had a few people tell me some items that can help for nausea so I've been trying them all and so far, nothing truly makes it stop.

Another thing that's getting a little extensive in a side effect is spotting. I had my implant inserted the first day of my period and I haven't stopped bleeding since then. I was told this could go on for a month or two but it's getting a little annoying. I did go into this procedure fully knowing these issues and expecting things to happen but from what I read to what I'm experiencing, I didn't think I'd get all the problems, only maybe a few.

I can say the bruise has finally disappeared and the insertion mark is barely visible now so those are positive things in my mind! I'm just at a point physically where I'm ready for these issues to diminish so I can feel normal again without the constant worry of sickness.

Anyone else who's done this before have some insight?

11 comments:

  1. My coworker got the "t-bone" implant a few months ago and she said she had her period for almost 6 weeks straight... so I suspect it's pretty common. Sorry for the water works though! And the puke. Ick.

    ReplyDelete
  2. Bless you! Hope things start looking up soon!

    ReplyDelete
  3. I have not an implant, but the effects of the pill were too much for me and I had to be taken off. The spotting so SO annoying and really interfered with my everyday life, not to mention the constant cramping. I also was super irritable and cried all of the time. I even had a point of suicidal thoughts because it just couldn't level my hormones and chemicals out.

    I do know that birth control can be convenient, but to me, the costs were too high. If there is a point that you are fed up and can't take it, see your doctor. Its best to be living happily and healthy, than to suffer with the implant. Maybe see if there are alternatives. I don't know the whole story for why this method was chosen, but if it doesn't work, don't be afraid to say so.

    I hope you feel better really soon!

    ReplyDelete
  4. :( Those side effects do not sound pleasant! The crying is bad enough, but with the nausea and spotting along with that...I can't even image. You're in my thoughts, girl! Hopefully you'll begin feeling better soon..I too have a terrible history with birth control methods and menstruation issues so I know it can be terribly difficult.

    ReplyDelete
  5. wow, those side effects sound painful. i hope they subside soon for you!

    ReplyDelete
  6. Sorry to hear of all the negative side effects. I think it's due time that someone invent a birth control for men! Us women go through so much as it is, dealing with side effects if BC should not be something we have to deal with as well. Anyway, hope they go away soon or at least ease up for you. Is this method of BC able to be removed if it just won't work for you?

    ReplyDelete
  7. That sucks :( I've been lucky enough to have no problems with the pill and I've been on it for years, but I can see where it would be frustrating to have so many side effects from something that is ultimately supposed to be beneficial. I hope you feel better soon! :)

    ReplyDelete
  8. I have had my Implanon since March 11th. And OH MY GOODNESS. Am I ever cranky and emotional?! However, I only had my period once after starting. I wasn't able to get it on a day of my period or anything. I got it less than a week after my period finished and then I got ANOTHER period a week after I got the Implanon in. Along with another week of spotting. I had headaches for about the first week / week and a half after it was in. But that could be chalked up to dehydration or something. Now I am really just experiencing the emotional side effects. Also, didn't have a period when I was "supposed" to, so of course, I was freaking out that I was pregnant or something. Siiiiigh, oh what we go through to not be pregnant.

    ReplyDelete
  9. That's how I was on the depo shot. I had to go on anti-depressants because it messed with my hormones so bad! BC is so strange. Luckily once it was all out of my system I was completely back to normal. Hang in there, I hope that it is just an adjustment period for your body and everything will be fine soon!

    ReplyDelete
  10. Hang in there! All the bleeding you can just use as an excuse to get new panties! :) hehe that's what I'd do if my period would be non stop and ya know..just never end type thing :)

    ReplyDelete
  11. Oh my gosh girl. I'm so sorry you've been going through this! Personally, I had to get off BC because of the side effects. Waterworks and fits of rage were all too common here. I applaud your guy. They sometimes don't understand what we go through, but at least he can see that it's a direct effect of the implant. Hugs!

    ReplyDelete

Pin It button on image hover